# SDR AALA20001880

- Difficulty date: November 14, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SDW - FLT 902 - EN ROUTE CCS-SDQ, DURING FLIGHT LOWER BODY OVERHEAT LIGHT ILLUMINATED IN COCKPIT.  LANDED SDQ WITHOUT ANY FURTHER INCIDENT.  TIGHTENED AIR EXHAUST PRE COOLER EXHAUST VALVE CLAMP.  RAN UP ALL THREE ENGINES.  NO LEAKS NOTED.  OVERHEAT LIGHT DID NOT ILLUMINATE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
